Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 102, NWS Tallahassee, FL

June 20, 20075 counties in Alabama; 8 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Jun 20, 2007, 1:52 PM CDT for 5 counties in Alabama; 8 counties in Florida. It took effect at Jun 21, 2007, 3:10 AM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 20, 2007, 1:52 PM CDT (18:52 UTC)
In effect from
Jun 21, 2007, 3:10 AM CDT
Expired
Jun 21, 2007, 7:00 PM CDT
In force
16 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 49 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 201852
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM EDT WED JUN 20 2007

...A RED FLAG WARNING IS NOW IN EFFECT FOR MUCH OF THE FLORIDA
PANHANDLE ON THURSDAY AFTERNOON DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES...

...A FIRE WEATHER WATCH IS NOW IN EFFECT ON FRIDAY AFTERNOON FOR
THE SAME AREAS FOR THE SAME REASONS...

...THE FIRE WEATHER WATCH WHICH WAS IN EFFECT FOR THE FLORIDA BIG
BEND ON THURSDAY AFTERNOON HAS BEEN CANCELLED AS RELATIVE
HUMIDITIES SHOULD REMAIN ABOVE 35 PERCENT...

.DISCUSSION...AS THE LOW PRESSURE SYSTEM CONTINUES TO GRADUALLY
PULL AWAY FROM THE REGION...DRIER AIR WILL BUILD IN FROM THE
NORTHWEST...ESPECIALLY ACROSS THE FLORIDA PANHANDLE. FURTHER TO
THE EAST OVER MUCH OF THE FLORIDA BIG BEND...LOW LEVEL MOISTURE
WILL HOLD IN LONGER AND SHOULD PRECLUDE RED FLAG CONDITIONS.


FLZ015-017>019-027>029-034-202000-
/O.CAN.KTAE.FW.A.0081.070621T1800Z-070621T2300Z/
FRANKLIN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
252 PM EDT WED JUN 20 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE FIRE WEATHER WATCH WHICH WAS IN EFFECT ON THURSDAY AFTERNOON 
HAS BEEN CANCELLED AS RELATIVE HUMIDITIES SHOULD REMAIN ABOVE 35
PERCENT.

$$

FLZ007-009>014-016-026-211130-
/O.UPG.KTAE.FW.A.0081.070621T1800Z-070621T2300Z/
/O.NEW.KTAE.FW.W.0102.070621T1800Z-070622T0000Z/
/O.NEW.KTAE.FW.A.0082.070622T1800Z-070623T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN-
LIBERTY-
252 PM EDT WED JUN 20 2007 /152 PM CDT WED JUN 20 2007/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

17-GOULD
3 follow-up statements
000 
WWUS82 KTAE 210810
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 AM EDT THU JUN 21 2007

...A RED FLAG WARNING IS NOW IN EFFECT FOR EXTREME SOUTHEAST
ALABAMA THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY COMBINED WITH
20 FOOT WIND SPEEDS GREATER THAN 10 MPH AND KBDI INDICES ABOVE 
500...

...A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF THE FLORIDA
PANHANDLE THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY COMBINED WITH HIGH DISPERSION INDICES...

...A FIRE WEATHER WATCH REMAINS IN EFFECT ON FRIDAY AFTERNOON FOR
MUCH OF THE FLORIDA PANHANDLE FOR POSSIBLE LONG DURATIONS OF LOW
RELATIVE HUMIDITY AND POTENTIALLY HIGH DISPERSION INDICES...

.DISCUSSION...A WEAK LOW PRESSURE SYSTEM JUST TO OUR EAST WILL
MEANDER SLOWLY TO THE SOUTH DURING THE NEXT COUPLE OF DAYS...AS A
RIDGE OF HIGH PRESSURE TO THE NORTHWEST TRIES TO BUILD SOUTHWARD
AS WELL. THIS SHOULD ALLOW DRIER AIR TO GRADUALLY BUILD INTO THE
REGION FROM THE NORTHWEST...ESPECIALLY ACROSS WESTERN PORTIONS OF
THE CWA WHERE RED FLAG CONDITIONS WILL BE POSSIBLE EACH AFTERNOON
THROUGH FRIDAY.


ALZ065>069-211930-
/O.EXB.KTAE.FW.W.0102.070621T1900Z-070621T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
310 AM CDT THU JUN 21 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM CDT THIS
AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY
AND ONGOING DROUGHT WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>014-016-026-211930-
/O.CON.KTAE.FW.W.0102.070621T1800Z-070622T0000Z/
/O.CON.KTAE.FW.A.0082.070622T1800Z-070623T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN-
LIBERTY-
410 AM EDT THU JUN 21 2007 /310 AM CDT THU JUN 21 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY
AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

17-GOULD
000 
WWUS82 KTAE 211906
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EDT THU JUN 21 2007

...A RED FLAG WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEAST
ALABAMA THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY COMBINED WITH
20-FOOT WIND SPEEDS GREATER THAN 10 MPH AND KBDI INDICES ABOVE
500...

...A RED FLAG WARNING REMAINS IN EFFECT FOR THE EASTERN FLORIDA
PANHANDLE THIS AFTERNOON AND EARLY EVENING DUE TO LONG DURATIONS
OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES...

...A RED FLAG WARNING IS NOW IN EFFECT FRIDAY AFTERNOON AND EARLY
EVENING FOR THE EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA
BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...A WEAK LOW PRESSURE SYSTEM JUST TO OUR EAST WILL
MEANDER SLOWLY TO THE SOUTH DURING THE NEXT COUPLE OF DAYS...AS A
RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD. THIS SHOULD ALLOW DRIER
AIR TO GRADUALLY OVERSPREAD THE REGION FROM THE NORTHWEST.

FLZ007-009>014-016-026-221200-
/O.UPG.KTAE.FW.A.0082.070622T1800Z-070623T0000Z/
/O.NEW.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/
/O.CON.KTAE.FW.W.0102.000000T0000Z-070622T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN-
LIBERTY-
306 PM EDT THU JUN 21 2007 /206 PM CDT THU JUN 21 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM
EDT /7 PM CDT/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ015-017-018-027-221200-
/O.NEW.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/
FRANKLIN-LEON-JEFFERSON-WAKULLA-
306 PM EDT THU JUN 21 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS NOW IN EFFECT FROM 2 PM TO 8 PM EDT FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-212300-
/O.CON.KTAE.FW.W.0102.000000T0000Z-070621T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
206 PM CDT THU JUN 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

JAMSKI
000 
WWUS82 KTAE 220014
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 PM EDT THU JUN 21 2007

...A RED FLAG WARNING REMAINS IN EFFECT FRIDAY AFTERNOON AND
EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND WESTERN
FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

.DISCUSSION...A WEAK LOW PRESSURE SYSTEM JUST TO OUR EAST WILL
MEANDER SLOWLY TO THE SOUTH DURING THE NEXT COUPLE OF DAYS...AS A
RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD. THIS SHOULD ALLOW DRIER
AIR TO GRADUALLY OVERSPREAD THE REGION FROM THE NORTHWEST.

FLZ007-009>014-016-026-221230-
/O.EXP.KTAE.FW.W.0102.000000T0000Z-070622T0000Z/
/O.CON.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN-
LIBERTY-
814 PM EDT THU JUN 21 2007 /714 PM CDT THU JUN 21 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ FRIDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7
PM CDT/ FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ015-017-018-027-221230-
/O.CON.KTAE.FW.W.0103.070622T1800Z-070623T0000Z/
FRANKLIN-LEON-JEFFERSON-WAKULLA-
814 PM EDT THU JUN 21 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

38-GODSEY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 20, 9:00 AM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jun 20, 9:00 AM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EDT WED JUN 20 2007

.SYNOPSIS...WATER VAPOR IMAGERY SHOWS A SHORT WAVE TROUGH
EXTENDING SOUTHWESTWARD FROM THE MID-ATLANTIC STATES THROUGH THE
EASTERN SECTION OF THE FORECAST AREA. SHOWERS ASSOCIATED WITH THIS
FEATURE ARE BEGINNING TO EXIT THE CWA TO THE EAST THIS MORNING
WITH THE BACK EDGE OF THE SHOWERS NOW OVER THE SOUTHEASTERN
PORTION OF THE FLORIDA BIG BEND. AS A WEAK SURFACE LOW OVER
SOUTHERN GEORGIA CONTINUES TO DEVELOP SHOWERS AND THUNDERSTORMS
WILL REMAIN POSSIBLE ONCE AGAIN OVER THE EASTERN CWA THIS
AFTERNOON. FOR THE WESTERN HALF OF THE FORECAST AREA...NORTHERLY
WINDS AND DRIER AIR WILL BEGIN TO SLOWLY FILL IN AS A DEEP LAYER
RIDGE BUILDS OVER THE REGION. WILL UPDATE THE SURF ZONE FORECAST
TO REDUCE THE RIP CURRENT RISK FROM MODERATE TO LOW. OTHERWISE...NO
CHANGES TO THE PREVIOUS FORECAST WILL BE NECESSARY AT THIS TIME.

&&

.AVIATION...AS THE WEAK COLD FRONT CONTINUES TO PUSH TO THE EAST OF
THE REGION THIS MORNING...THE REMAINING SHOWERS AND THUNDERSTORMS
HAVE ALREADY MOVED BEYOND THE TAF SITES. HOWEVER...A BAND OF LOW
CLOUDINESS BEHIND THE COLD FRONT STILL NEEDS TO MOVE THROUGH...AND
THIS IS RESPONSIBLE FOR THE MVFR CIG PROBLEMS AT MOST OF THE TAF
SITES...WITH PFN STILL HOLDING ON TO AN IFR CEILING OF 800 FT. WE
SHOULD SEE GRADUAL IMPROVEMENT FROM NW TO SE ACROSS THE AIRPORTS...
WITH VFR CONDITIONS RETURNING TO ALL AREAS BY THE AFTERNOON.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GMZ...NONE.
&&

AVIATION...GOULD
SYNOPSIS...GIBBS
Hazardous weather outlook, Jun 20, 4:31 AM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
531 AM EDT WED JUN 20 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-211000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
531 AM EDT WED JUN 20 2007 /431 AM CDT WED JUN 20 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER MAINLY THE
FLORIDA BIG BEND AND SOUTH-CENTRAL GEORGIA AS AN UPPER LEVEL
DISTURBANCE MOVES OVERHEAD. SHOWERS AND STORMS SHOULD QUICKLY
DIMINISH AND PUSH EAST BY THIS EVENING. A FEW OF THE STORMS TODAY
WILL STILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINS AND
GUSTY WINDS TO BETWEEN 30 AND 40 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DRY AIR FOR LATE JUNE WILL SETTLE ACROSS THE AREA FOR THURSDAY AND
FRIDAY. THIS DRY AIR WILL COMBINE WITH VERY WARM AFTERNOON
TEMPERATURES IN THE LOWER TO MIDDLE 90S TO PRODUCE POSSIBLE
CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND BOTH THURSDAY AND FRIDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 1:52 PM CDTFire Weather WatchTAEBay, Calhoun, Gadsden, Gulf, Holmes, Jackson and 2 more24 hr

Nearby

Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.